# SDR UPS96805687

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED 6 SHEARED FASTENERS DUE TO CORROSION DAMAGE ON WHEEL WELL COILING DOUBLER, FS 930 BL 0.  REPLACED DOUBLER SECTION PER SRM 51-1-20D AND SRM 51-1-21.
